# SDR 06FDEA03407

- Difficulty date: September 23, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 38,062 hours, 20,915 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB COMPARTMENT BETWEEN FS 87 AND 86 WEB AT STR 36R IS DENTED AND CRACKED.  REMOVED AND REPLACED PLATE AND L-SECTION AT RT HORIZONTAL STAB COMPARTMENT BETWEEN FS 87 AND 86 AT STR 36R IAW A300-600 SRM 51-72-10.
